On Friday, the CDC confirmed it is investigating the death of a 13-year old boy from Saginaw County, Michigan.
Tragically, Jacob Clynick died in his sleep just days after the second dose of the Pfizer Covid vaccine back in June.
The cause of death has still not been confirmed as the family awaits a final autopsy report.
However, Clynick’s parents were told during a preliminary autopsy that his heart was enlarged at the time of his death.
A 13-year-old Michigan boy died June 16, three days after he received his second dose of Pfizer’s COVID vaccine https://t.co/2CzU14awlG
— 🇺🇸🙋♀️ ن (@plaidgramma) June 26, 2021
1/ The U.S. Centers for Disease Control and Prevention is investigating the case of a 13-year-old Saginaw County boy who died in his sleep three days after getting his second dose of a COVID-19 vaccine in mid-June. https://t.co/AFhF9l2tlr via @freep
— Andrew Bostom, MD, MS (@andrewbostom) July 3, 2021
Could Clynick’s death be caused by mRNA vaccine-induced myocarditis?
The Detroit Free Press has more on the possible link between Clynick’s untimely death and vaccine-induced myocarditis:
A rare possible myocarditis association
The CDC’s Advisory Committee on Immunization Practices found that among adolescents and young adults who got the Pfizer or Moderna vaccines, there appears to be an association with rare cases of myocarditis and pericarditis.
Myocarditis is inflammation of the heart muscle that can affect heart rhythm and its ability to pump. Pericarditis is inflammation of the sac or pericardium around the heart.
The complications have been reported at a rate of 12.6 per million among people ages 12-39 within 21 days after a second dose of the vaccine. The problems were most likely to appear within the first five days after vaccination, according to a Vaccine Safety Datalink analysis. Some cases have been reported after the first vaccine dose as well.
The heart complications are more likely to occur in boys and young men, the analysis found, and the most common symptoms are chest pain, shortness of breath, and the sensation of having a rapid heartbeat, a fluttering, or pounding heart.
As of Monday, 780 cases of myocarditis and pericarditis have been reported to the Vaccine Adverse Events Reporting System among people ages 30 and younger who had received a COVID-19 vaccine.
Operated jointly by the CDC and the U.S. Food and Drug Administration, VAERS allows anyone — a patient, a doctor or nurse, friend or relative — to report any kind of post-vaccine medical problem, from a sore arm to sudden death. The reports are not substantiated or proved to be linked to the vaccines, but they are monitored and investigated as health officials watch for anything that might signal a safety concern.
Of those 780 reports, CDC and FDA have confirmed 518 reports of myocarditis or pericarditis and are investigating those cases to understand more. The findings led the U.S. Food & Drug Administration to add a warning to the fact sheets for the Pfizer and Moderna COVID-19 vaccines.
There seems to be a clear association between the mRNA vaccines and myocarditis.
Why, then, does the CDC need to endlessly “investigate”?
The CDC is saying it will take several months until a cause of death is determined!
NBC 25 News has more on the CDC’s statement regarding their investigation into Clynick’s death:
Martha Sharan with the CDC released the following statement:
CDC is aware of a 13-year-old boy in Michigan who died after receiving a COVID-19 vaccination. This case is currently under investigation and until the investigation is complete, it is premature to assign a specific cause of death. When a serious adverse event, like death, is reported to the Vaccine Adverse Event Reporting System (VAERS) after COVID-19 vaccination, CDC requests and reviews all medical records associated with the case, including death certificates, and autopsy reports. The determination of the cause of death is done by the certifying official who completes the death certificate or the pathologist who conducts the autopsy. VAERS is not designed to determine if the vaccine caused the reported adverse event. While some reported adverse events may be caused by vaccination, others are not and may have occurred coincidentally.
The Saginaw County Health Department says it received a death notification from the Saginaw Medical Examiner’s office on June 17.
The Saginaw County Medical Examiner tells Mid-Michigan now it may be several months until a cause of death is determined due to toxicology results.
Mid-Michigan NOW asked the CDC when we know the exact cause of death of the 13-year-old and we received the following statement:
Normally when CDC meets with the Advisory Committee on Immunization Practices (the next schedule meeting will be posted here: https://www.cdc.gov/vaccines/acip/index.html it reports its findings, in a summary fashion, not by individual cases; CDC will also be publishing a paper in MMWR on myocarditis. I don’t have a target date for that paper yet.
This website is also updated with new information on several conditions that CDC is closely monitoring, like anaphylaxis, thrombosis with thrombocytopenia and myocarditis: https://www.cdc.gov/coronavirus/2019-ncov/vaccines/safety/adverse-events.html
It seems Clynick may have unfortunately had a side-effect of myocarditis, which the data shows is hitting young males particularly hard after vaccination.
mRNA inventor says young adults shouldn't have to get COVID vaccine https://t.co/pQJCvkOjPR “ doctors said he risk of myocarditis or pericarditis following vaccination with the mRNA-based shots in adolescents and young adults is notably higher after the second dose and in males.”
— Mary R🇪🇸 (@maroor) July 3, 2021
well i dont need to use the force to see the future, we have hard evidence of myocarditis and pericarditis in young males who's parents are silly enough to give it to them. 66%!!! pic.twitter.com/axiUeLCWp9
— John Cronin (@MillaaMountainM) July 3, 2021
Is the CDC actually “investigating” Clynick’s death?
Or are they saying it for optics, hoping people forget?
The Epoch Times has more on the story:
The “CDC is aware of a 13-year-old boy in Michigan who died after receiving a COVID-19 vaccination,” agency spokeswoman Jade Fulce told the Detroit News. “This case is currently under investigation and until the investigation is complete, it is premature to assign a specific cause of death.”
“When a serious adverse event, like death, is reported to the Vaccine Adverse Event Reporting System (VAERS) after COVID-19 vaccination, CDC requests and reviews all medical records associated with the case, including death certificates, and autopsy reports,” she added. “While some reported adverse events may be caused by vaccination, others are not and may have occurred coincidentally.”
Health officials in Saginaw County, Michigan, are also investigating the case and confirmed that 13-year-old Jacob Clynick died in his sleep after getting a dose of the vaccine, according to Dr. Russell Bush, the medical examiner the county. Bush did not say what vaccine was administered to the children.
The Detroit Free Press reported that Clynick had received the Pfizer COVID-19 vaccine. The cause of death has not been confirmed.
“We are currently looking at toxicology, tissue reports, blood work,” said Bush, according to the Detroit News. “There will be discussions with the CDC and Michigan Department of Health and Human Services. Obviously, everyone is concerned with this case. We’re doing everything we can as far as testing and looking at potential problems related to the young man’s death.”
Family members who spoke to the media described how the boy died.
“He passed away in the middle of the night at home,” Clynick’s aunt, Tammy Burages, told Newsweek this week. According to Burages, the boy suffered from common post-vaccine symptoms including fever, muscle aches, and fatigue.
In an interview with the Free Press, his aunt described the 13-year-old as healthy and said he had no underlying medical conditions.
“There must be something that makes certain kids more susceptible to having a serious heart reaction, and I think Jacob was one of those kids,” she said. “So whatever that serious thing was, whatever the underlying health issue was, is something maybe that the autopsy will tell us.”
Randy Pfau, the director of the Michigan Institute of Forensic Science and Medicine, told the paper that the investigation into the boy’s death could take three to five months to complete. The institute is the contracted medical examiner for Saginaw County.
In June, the CDC’s Advisory Committee on Immunization Practices noted a link between mRNA vaccines made by Pfizer and Moderna and a risk of heart inflammation developing in children and young adults. The health officials stressed that the benefits of the vaccine outweigh the risks.
Jacob Clynick’s life matters, and the CDC needs to warn the public about the dangers of mRNA vaccines ASAP before another innocent life is lost.